Alert archive / Minnesota / Wind Chill Warnings in 2015
Wind Chill Warning 1, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill warning at Jan 3, 2015, 2:49 PM CST for 16 counties in Minnesota; 14 counties in North Dakota. It was in force for 45 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2015, 2:49 PM CST (20:49 UTC)
- Expired
- Jan 5, 2015, 12:00 PM CST
- In force
- 45 hr
- Issued by
- NWS Grand Forks, ND
All 30 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 42 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 8.8 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
249 WWUS43 KFGF 032049 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 249 PM CST SAT JAN 3 2015 MNZ001-002-007-NDZ016-027-030-051800- /O.CAN.KFGF.BZ.W.0001.000000T0000Z-150103T2200Z/ /O.NEW.KFGF.WC.W.0001.150103T2049Z-150105T1800Z/ WEST POLK-NORMAN-WEST MARSHALL-EASTERN WALSH-GRAND FORKS-TRAILL- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...WARREN...GRAFTON...GRAND FORKS...MAYVILLE 249 PM CST SAT JAN 3 2015 ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST MONDAY... ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. THE BLIZZARD WARNING HAS BEEN CANCELLED. * WIND CHILL VALUES...40 BELOW TO 50 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MNZ005-006-008-009-013>017-051800- /O.CAN.KFGF.WS.W.0001.000000T0000Z-150104T0000Z/ /O.NEW.KFGF.WC.W.0001.150103T2049Z-150105T1800Z/ ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI- INCLUDING THE CITIES OF...ROSEAU...BAUDETTE...NEWFOLDEN... RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... BAGLEY...BEMIDJI 249 PM CST SAT JAN 3 2015 ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST MONDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. * WIND CHILL VALUES...40 BELOW TO 50 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MNZ003-022>024-027-028-NDZ039-051800- /O.CAN.KFGF.WW.Y.0001.000000T0000Z-150104T0000Z/ /O.NEW.KFGF.WC.W.0001.150103T2049Z-150105T1800Z/ CLAY-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER- CASS- INCLUDING THE CITIES OF...MOORHEAD...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...FARGO 249 PM CST SAT JAN 3 2015 ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST MONDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. * WIND CHILL VALUES...40 BELOW TO 50 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MNZ004-NDZ006>008-014-015-024-026-028-029-038-054-051800- /O.CAN.KFGF.WW.Y.0001.000000T0000Z-150103T2200Z/ /O.NEW.KFGF.WC.W.0001.150103T2049Z-150105T1800Z/ KITTSON-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EDDY-NELSON-GRIGGS- STEELE-BARNES-WESTERN WALSH- INCLUDING THE CITIES OF...HALLOCK...CANDO...LANGDON...CAVALIER... MADDOCK...LEEDS...DEVILS LAKE...NEW ROCKFORD...LAKOTA... COOPERSTOWN...FINLEY...VALLEY CITY...ADAMS 249 PM CST SAT JAN 3 2015 ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST MONDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. * WIND CHILL VALUES...40 BELOW TO 50 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MNZ029-030-040-NDZ049-052-053-051800- /O.CAN.KFGF.WW.Y.0001.000000T0000Z-150104T0000Z/ /O.NEW.KFGF.WC.Y.0001.150103T2049Z-150105T1800Z/ WILKIN-WEST OTTER TAIL-GRANT-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...BRECKENRIDGE...FERGUS FALLS... ELBOW LAKE...LISBON...GWINNER...WAHPETON 249 PM CST SAT JAN 3 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST MONDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. * WIND CHILL VALUES...30 BELOW TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ031-032-051800- /O.NEW.KFGF.WC.Y.0001.150103T2049Z-150105T1800Z/ EAST OTTER TAIL-WADENA- INCLUDING THE CITIES OF...NEW YORK MILLS...WADENA 249 PM CST SAT JAN 3 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. * WIND CHILL VALUES...30 BELOW TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
6 follow-up statements
708 WWUS43 KFGF 040348 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 948 PM CST SAT JAN 3 2015 MNZ001>009-013>017-022>024-027-028-NDZ006>008-014>016-024-026>030- 038-039-054-051800- /O.CON.KFGF.WC.W.0001.000000T0000Z-150105T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...ADAMS 948 PM CST SAT JAN 3 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WIND CHILL VALUES...40 BELOW TO 50 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MNZ029>032-040-NDZ049-052-053-051800- /O.CON.KFGF.WC.Y.0001.000000T0000Z-150105T1800Z/ WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-RANSOM- SARGENT-RICHLAND- INCLUDING THE CITIES OF...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...WADENA...ELBOW LAKE...LISBON...GWINNER... WAHPETON 948 PM CST SAT JAN 3 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WIND CHILL VALUES...30 BELOW TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
255 WWUS43 KFGF 041013 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 413 AM CST SUN JAN 4 2015 MNZ001>009-013>017-022>024-027-028-NDZ006>008-014>016-024-026>030- 038-039-054-051800- /O.CON.KFGF.WC.W.0001.000000T0000Z-150105T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...ADAMS 413 AM CST SUN JAN 4 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WIND CHILL VALUES...40 BELOW TO 50 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MNZ029>032-040-NDZ049-052-053-051800- /O.CON.KFGF.WC.Y.0001.000000T0000Z-150105T1800Z/ WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-RANSOM- SARGENT-RICHLAND- INCLUDING THE CITIES OF...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...WADENA...ELBOW LAKE...LISBON...GWINNER... WAHPETON 413 AM CST SUN JAN 4 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WIND CHILL VALUES...30 BELOW TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ DK
929 WWUS43 KFGF 042033 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 233 PM CST SUN JAN 4 2015 MNZ031-032-051800- /O.UPG.KFGF.WC.Y.0001.000000T0000Z-150105T1800Z/ /O.EXA.KFGF.WC.W.0001.000000T0000Z-150105T1800Z/ EAST OTTER TAIL-WADENA- INCLUDING THE CITIES OF...NEW YORK MILLS...WADENA 233 PM CST SUN JAN 4 2015 ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * WIND CHILL VALUES...40 BELOW TO 50 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MNZ001>009-013>017-022>024-027-028-NDZ006>008-014>016-024-026>030- 038-039-054-051800- /O.CON.KFGF.WC.W.0001.000000T0000Z-150105T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...ADAMS 233 PM CST SUN JAN 4 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WIND CHILL VALUES...40 BELOW TO 50 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MNZ029-030-040-NDZ049-052-053-051800- /O.CON.KFGF.WC.Y.0001.000000T0000Z-150105T1800Z/ WILKIN-WEST OTTER TAIL-GRANT-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...BRECKENRIDGE...FERGUS FALLS... ELBOW LAKE...LISBON...GWINNER...WAHPETON 233 PM CST SUN JAN 4 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WIND CHILL VALUES...30 BELOW TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
250 WWUS43 KFGF 050350 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 950 PM CST SUN JAN 4 2015 MNZ001>009-013>017-022>024-027-028-031-032-NDZ006>008-014>016-024- 026>030-038-039-054-051800- /O.CON.KFGF.WC.W.0001.000000T0000Z-150105T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-EAST OTTER TAIL- WADENA-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY- NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...NEW YORK MILLS... WADENA...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS... DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS... COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...ADAMS 950 PM CST SUN JAN 4 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WIND CHILL VALUES...40 BELOW TO 50 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MNZ029-030-040-NDZ049-052-053-051800- /O.CON.KFGF.WC.Y.0001.000000T0000Z-150105T1800Z/ WILKIN-WEST OTTER TAIL-GRANT-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...BRECKENRIDGE...FERGUS FALLS... ELBOW LAKE...LISBON...GWINNER...WAHPETON 950 PM CST SUN JAN 4 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WIND CHILL VALUES...30 BELOW TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
877 WWUS43 KFGF 050928 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 328 AM CST MON JAN 5 2015 MNZ001>009-013>017-022>024-027-028-031-032-NDZ006>008-014>016-024- 026>030-038-039-054-051800- /O.CON.KFGF.WC.W.0001.000000T0000Z-150105T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-EAST OTTER TAIL- WADENA-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY- NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...NEW YORK MILLS... WADENA...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS... DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS... COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...ADAMS 328 AM CST MON JAN 5 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. * WIND CHILL VALUES...40 BELOW TO 50 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MNZ029-030-040-NDZ049-052-053-051800- /O.CON.KFGF.WC.Y.0001.000000T0000Z-150105T1800Z/ WILKIN-WEST OTTER TAIL-GRANT-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...BRECKENRIDGE...FERGUS FALLS... ELBOW LAKE...LISBON...GWINNER...WAHPETON 328 AM CST MON JAN 5 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WIND CHILL VALUES...30 BELOW TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ DK
929 WWUS43 KFGF 051753 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1153 AM CST MON JAN 5 2015 MNZ001>009-013>017-022>024-027-028-031-032-NDZ006>008-014>016-024- 026>030-038-039-054-051900- /O.EXP.KFGF.WC.W.0001.000000T0000Z-150105T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-EAST OTTER TAIL- WADENA-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY- NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...NEW YORK MILLS... WADENA...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS... DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS... COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...ADAMS 1153 AM CST MON JAN 5 2015 ...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY... THE WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY. HAZARDOUS WIND CHILLS WILL AGAIN BE POSSIBLE LATER TONIGHT INTO WEDNESDAY MORNING. $$ MNZ029-030-040-NDZ049-052-053-051900- /O.EXP.KFGF.WC.Y.0001.000000T0000Z-150105T1800Z/ WILKIN-WEST OTTER TAIL-GRANT-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...BRECKENRIDGE...FERGUS FALLS... ELBOW LAKE...LISBON...GWINNER...WAHPETON 1153 AM CST MON JAN 5 2015 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. HAZARDOUS WIND CHILLS WILL AGAIN BE POSSIBLE LATER TONIGHT INTO WEDNESDAY MORNING. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill warning went out at Jan 3, 2:45 PM CST, 4 minutes earlier.
Area forecast discussion, Jan 3, 2:45 PM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
245 PM CST SAT JAN 3 2015
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 245 PM CST SAT JAN 3 2015
THE BLOWING SNOW HAZARD IS QUICKLY DIMINISHING AS WIND SPEEDS
SLOWLY WEAKEN. WEBCAMS AND OBSERVATIONS CONFIRM THAT VISIBILITY IN
MOST AREAS IS NOW AOA 6 MILES. WILL CANCEL ALL CURRENT WINTER
WEATHER HEADLINES AND REPLACE WITH WIND CHILL HEADLINES.
A VERY COLD AIRMASS WILL MOVE INTO THE REGION...AND REMAIN.
STRONG HIGH PRESSURE WILL TRACK ACROSS THE WESTERN
DAKOTAS...KEEPING THIS REGION WITHIN A SFC PRESSURE GRADIENT. CURRENT
FORECASTED TEMPERATURE AND WIND SPEEDS INDICATE MOST LOCATIONS
ACROSS THE NORTHERN 2/3RDS OF THE FA WILL HAVE WIND CHILL VALUES OF
-40F TO -50F (THERE MAY BE A BRIEF PERIOD OF WARMER THAN -40F
WIND CHILL VALUES SUNDAY AFTERNOON). WILL ISSUE A WIND CHILL
WARNING ACROSS THE NORTHERN 2/3RDS OF THE FA UNTIL 18Z
MONDAY...WITH A WIND CHILL ADVISORY ACROSS THE FAR SOUTHERN FA
DURING THIS SAME TIME PERIOD.
THE NEXT PACIFIC COAST WAVE WILL BRING SNOW CHANCES TO A PORTION
OF SOUTHEAST NORTH DAKOTA BY LATER MONDAY AFTERNOON. THE CURRENT
EXPECTED TRACK WOULD PLACE 1-3 INCHES OF SNOW ACROSS THIS
AREA...WITH THE HIGHER TOTALS TO THE SOUTH.
.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 245 PM CST SAT JAN 3 2015
THE MAIN CONCERN THROUGH THIS TIME WILL BE THE BITTERLY COLD
TEMPS.
A LITTLE LIGHT SNOW MAY LINGER MONDAY NIGHT BEFORE THE BETTER
FORCING WITH THE DEPARTING SHORTWAVE TROUGH QUICKLY MOVES SOUTHEAST.
ANOTHER VERY STRONG 1050MB+ ARCTIC HIGH WILL THEN BUILD INTO THE
PLAINS TUE/WED. TEMPS AT 850 MB DROP INTO THE -25 TO -30C RANGE BY
TUESDAY...AND WITH THE CENTER OF THE SFC HIGH REMAINING TO THE
WEST...WILL LIKELY KEEP SOME WIND. WITH HIGHS TUE/WED MOST LIKELY
REMAINING BELOW ZERO IN MANY AREAS...DANGEROUS WIND CHILLS WILL BE A
CONCERN.
MAY ACTUALLY SEE RISING TEMPS WED NIGHT AHEAD OF THE NEXT UPPER
TROUGH DIVING SOUTHEAST IN NORTHWEST FLOW ALOFT. ANY PRECIP WITH
THIS SYSTEM WOULD BE LIGHT...AND HAVE KEPT FORECAST DRY.
FOR FRIDAY INTO NEXT WEEKEND...THE GLOBAL MODELS SHOW GREATER
DIFFERENCES WITH THE TIMING OF SFC/UPPER AIR FEATURES LEADING TO LOW
CONFIDENCE. THE GFS BRINGS ANOTHER REINFORCING ARCTIC HIGH SOUTHWARD
BY NEXT SATURDAY WHILE THE ECMWF INDICATES WARMER TEMPS AND A MORE
ZONAL FLOW.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1248 PM CST SAT JAN 3 2015
MOST OF THE SNOW HAS ENDED...ALTHOUGH SOME LIGHT SNOW WILL LINGER
AT KBJI INTO THE AFTERNOON. NORTH WINDS WILL GUST AT TIMES NEAR OR
OVER 30 KTS FOR A TIME THIS AFTERNOON FROM THE RED RIVER VALLEY
WESTWARD...LEADING TO SOME REDUCED MVFR/IFR VSBYS. AREAS OF
IFR/MVFR CEILINGS THIS AFTERNOON ARE EXPECTED TO GIVE WAY TO VFR
CONDITIONS THIS AFTERNOON/EVENING. NORTHERLY WINDS WILL GRADUALLY
SUBSIDE THIS EVENING AND BECOME MORE NORTHWESTERLY OVERNIGHT.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY UNTIL NOON CST MONDAY FOR NDZ049-052-053.
WIND CHILL WARNING UNTIL NOON CST MONDAY FOR NDZ006>008-014>016-
024-026>030-038-039-054.
MN...WIND CHILL ADVISORY UNTIL NOON CST MONDAY FOR MNZ029>032-040.
WIND CHILL WARNING UNTIL NOON CST MONDAY FOR MNZ001>009-013>017-
022>024-027-028.
&&
SHORT TERM...TG
LONG TERM...MAKOWSKI
AVIATION...MAKOWSKIHazardous weather outlook, Jan 3, 5:10 AM CST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 510 AM CST SAT JAN 3 2015 MNZ001-004>009-013>017-NDZ006>008-014>016-026-027-054-041115- WEST POLK-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-TOWNER-CAVALIER-PEMBINA-BENSON- RAMSEY-EASTERN WALSH-NELSON-GRAND FORKS-WESTERN WALSH- 510 AM CST SAT JAN 3 2015 ...WINTER STORM WARNING IN EFFECT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NEAR BLIZZARD CONDITIONS ARE POSSIBLE AT TIMES THROUGH EARLY AFTERNOON IN THE NORTHERN RED RIVER VALLEY. LIGHT SNOW WILL MOVE EAST INTO WEST CENTRAL MINNESOTA...WITH ANOTHER 1 TO 3 INCHES POSSIBLE HEAR. FOR TONIGHT...DANGEROUSLY COLD WIND CHILLS FROM 35 TO 50 BELOW WILL DEVELOP THROUGHOUT THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE BITTERLY COLD WEATHER WILL CONTINUE THROUGH THIS WEEKEND. SOME LIGHT SNOW IS POSSIBLE MAINLY IN THE SOUTHERN VALLEY ON MONDAY...WITH ONLY LIGHT ACCUMULATIONS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ002-003-022>024-027-028-NDZ024-028>030-038-039-041115- NORMAN-CLAY-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-EDDY-GRIGGS-STEELE-TRAILL-BARNES-CASS- 510 AM CST SAT JAN 3 2015 ...A WINTER WEATHER ADVISORY IS IN EFFECT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SNOW AND BLOWING SNOW IS POSSIBLE TODAY WITH ADDITIONAL ACCUMULATIONS FROM 1 TO 3 INCHES. FOR TONIGHT...DANGEROUSLY COLD WIND CHILLS FROM 35 TO 50 BELOW WILL DEVELOP THROUGHOUT THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE BITTERLY COLD WEATHER WILL CONTINUE THROUGH THIS WEEKEND. SOME LIGHT SNOW IS POSSIBLE MAINLY IN THE SOUTHERN VALLEY ON MONDAY...WITH ONLY LIGHT ACCUMULATIONS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ029>032-040-NDZ049-052-053-041115- WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-RANSOM- SARGENT-RICHLAND- 510 AM CST SAT JAN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SOME LIGHT SNOW IS POSSIBLE TODAY...WITH ACCUMULATIONS UP TO ONE INCH POSSIBLE. FOR TONIGHT...DANGEROUSLY COLD WIND CHILLS FROM 35 TO 40 BELOW WILL DEVELOP THROUGHOUT THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE BITTERLY COLD WEATHER WILL CONTINUE THROUGH THIS WEEKEND. SOME LIGHT SNOW IS POSSIBLE MAINLY IN THE SOUTHERN VALLEY ON MONDAY...WITH ONLY LIGHT ACCUMULATIONS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DK
In the hours before
Local storm report, Jan 3, 11:07 AM CST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1107 AM CST SAT JAN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM SNOW 12 NW CAVALIER 48.92N 97.81W
01/03/2015 M6.4 INCH PEMBINA ND PUBLIC
STORM TOTAL.
&&
JAMLocal storm report, Jan 3, 11:12 AM CST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1112 AM CST SAT JAN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW LONG LOST LAKE 47.19N 95.42W
01/03/2015 M1.5 INCH CLEARWATER MN CO-OP OBSERVER
24-HOUR TOTAL THROUGH 7 AM.
&&
JAMLocal storm report, Jan 3, 11:58 AM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1158 AM CST SAT JAN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW RED LAKE FALLS 47.89N 96.27W
01/03/2015 M4.5 INCH RED LAKE MN CO-OP OBSERVER
SNOW TOTAL THROUGH 7 AM.
0700 AM SNOW CAVALIER 48.80N 97.62W
01/03/2015 M8.0 INCH PEMBINA ND CO-OP OBSERVER
STORM TOTAL THROUGH 7 AM.
&&
JAMLocal storm report, Jan 3, 12:22 PM CST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1222 PM CST SAT JAN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM BLIZZARD 6 NW FISHER 47.86N 96.89W
01/03/2015 POLK MN PUBLIC
REPORT OF VISIBILITY 500 FT TO 1/4 MILE ON HWY 2 BETWEEN
FISHER AND EAST GRAND FORKS.
&&
JAMLocal storm report, Jan 3, 12:43 PM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1243 PM CST SAT JAN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM SNOW 4 N PARK RIVER 48.45N 97.74W
01/03/2015 M4.0 INCH WALSH ND MESONET
STORM TOTAL.
&&
JAMLocal storm report, Jan 3, 2:43 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
243 PM CST SAT JAN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 6 SE PENN 48.16N 99.00W
01/03/2015 E4.5 INCH RAMSEY ND CO-OP OBSERVER
24-HOUR STORM TOTAL.
0700 AM SNOW MAYVILLE 47.50N 97.33W
01/03/2015 M1.2 INCH TRAILL ND CO-OP OBSERVER
24-HOUR STORM TOTAL.
&&
JAMThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 9:35 AM CST | Blizzard Warning | FGF | Kittson, Marshall, Norman, Polk | 5 hr |
| Jan 3, 2:49 PM CST | Wind Chill Advisory | FGF | Grant, Otter Tail, Wadena, Wilkin | 45 hr |
Nearby
Wind Chill Warnings in Minnesota, 2015Wind Chill Warnings in North Dakota, 2015Every wind chill warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.